# SDR GTIA2018020302397

- Difficulty date: February 3, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 16,491 hours, 7,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT. F/A IN AFT CABIN REPORTED MUSTY SMELL AFTER LANDING, TAXI INTO GATE. REF LOG PAGE 2223958-02 PACK 1 SOURCE OF FUMES. FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED. PER TSM 5-50-00-810-831 OPERATED ENGINES AND PACKS ISOLATING PACKS AND ENGINE AIR BLEED- FOUND PACK 1 TO BE SOURCE OF FUMES USING BOTH ENGINES BLEED-PACK 1 DEFERRED SEE LOG PAGE 2223959-1
